On the distributions of the form ∑i(δpi−δni) |
| |
Authors: | Augusto C. Ponce |
| |
Affiliation: | 1. Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, BC 187, 4, pl. Jussieu, 75252 Paris cedex 05, France;2. Rutgers University, Dept. of Math., Hill Center, Busch Campus, 110 Frelinghuysen Rd, Piscataway, NJ 08854, USA |
| |
Abstract: | ![]() We present some properties of the distributions of the form T=∑i(δpi?δni), with ∑id(pi,ni)<∞, which arise in the 3-d Ginzburg–Landau problem studied by Bourgain, Brezis and Mironescu (C. R. Acad. Sci. Paris, Ser. I 331 (2000) 119–124). We show that there always exists an irreducible representation of T. We also extend a result of Smets (C. R. Acad. Sci. Paris, Ser. I 334 (2002) 371–374) which says that T is a measure iff T can be written as a finite sum of dipoles. To cite this article: A.C. Ponce, C. R. Acad. Sci. Paris, Ser. I 336 (2003). |
| |
Keywords: | |
本文献已被 ScienceDirect 等数据库收录! |
|